MAUDE Adverse Event Report: Cardiovascular Systems Incorporated Diamondback Peripheral; Catheter, Peripheral, Atherectomy

Cardiovascular Systems Incorporated Diamondback Peripheral; Catheter, Peripheral, Atherectomy
Model Number DBP-200SOLID145
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 07/02/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during procedure to treat right superficial femoral artery (sfa) using a diamondback 360 peripheral orbital atherectomy device (oad), after several treatments on low and medium speed, the device shut down due to what was believed to be dissection.The physician ensured the viperwire guidewire and oad handle were all straight, and ran the device again but the same issue occurred.It was noted that there might be a dissection the crown was getting caught in.The device was removed from the body.There was no dissection noted prior to using oad.Type a dissection was observed when the picture was taken after the oad was removed, and percutaneous transluminal angioplasty (pta) was done.The procedure was completed using non-abbott intravascular lithotripsy (ivl), pta, and use of non-abbott stents to treat dissection.The patient was stable.
 
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.

Brand Name
Diamondback Peripheral
Common Device Name
Catheter, Peripheral, Atherectomy
Manufacturer (Section D)
Cardiovascular Systems Incorporated
1225 old highway 8 nw
st. paul MN 55112
Manufacturer (Section G)
Cardiovascular Systems Incorporated
14740 kirby dr
houston TX 77047
Manufacturer Contact
alyssa mickelson
1225 old highway 8 nw
st. paul, MN 55112
+1(651)756-2718
MDR Report Key50039229
Report Number3004742232-2026-00184
Device Sequence Number21459399
Product Code MCW
UDI-Device Identifier10850000491202
UDI-Public(01)10850000491202(17)271231(10)595323-1
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K210586
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDBP-200SOLID145
Device Catalogue Number7-10057-04
Device Lot Number595323-1
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/16/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2026
Supplement Date Received by Manufacturer08/25/2026
09/21/2026
Initial Report FDA Received Date07/27/2026
Supplement Report FDA Received Date09/18/2026
09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexFemale
Patient Weight123 LB
Patient RaceWhite